Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 2, Pages 278–282 (Mi mz10782)  

This article is cited in 2 scientific papers (total in 2 papers)

On a Generalization of the Entropy Inequality

Sh. M. Nasibov

Institute of Applied Mathematics, Baku State University

Abstract: In the present paper, the classical entropy inequality is generalized. To this end, a sharp integral inequality is proved.

Keywords: entropy inequality, integral inequality, Euler gamma-function, Euler beta-function, Hölder's inequality.

DOI: https://doi.org/10.4213/mzm10782

Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:2, 304–307

Bibliographic databases:

UDC: 517
Received: 13.05.2015

Citation: Sh. M. Nasibov, “On a Generalization of the Entropy Inequality”, Mat. Zametki, 99:2 (2016), 278–282; Math. Notes, 99:2 (2016), 304–307

Citation in format AMSBIB
\Bibitem{Nas16}
\by Sh.~M.~Nasibov
\paper On a Generalization of the Entropy Inequality
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 2
\pages 278--282
\mathnet{http://mi.mathnet.ru/mz10782}
\crossref{https://doi.org/10.4213/mzm10782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462707}
\elib{https://elibrary.ru/item.asp?id=25707666}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 2
\pages 304--307
\crossref{https://doi.org/10.1134/S0001434616010326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962476649}


Linking options:
  • http://mi.mathnet.ru/eng/mz10782
  • https://doi.org/10.4213/mzm10782
  • http://mi.mathnet.ru/eng/mz/v99/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. M. Nasibov, “A generalization of the logarithmic gross-Sobolev inequality”, Dokl. Math., 100:1 (2019), 329–331  crossref  isi
    2. Sh. M. Nasibov, “A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality”, Math. Notes, 107:6 (2020), 947–953  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:19
    References:39
    First page:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021